Does Nutriblast cause any side effects like lightheadedness?
I just had my first Nutriblast yesterday and loved it however after just a few sips I got just a tad lightheaded and could feel a change in my body. It was kind of weird and I also felt like I had just had a few cups of coffee because I could feel the nerves in my body, almost like a bolt of energy. The nutriblast i had contained banana, apple, pineapple, spinach, pear and water. I am diagnosed with depression and anxiety and it is a MAJOR change in my diet.
Now I do take an anti depressant/anxiety medication and I currently have a cold. I spoke with my doctor about using the nutribullet and she said it should be fine. I plan to speak with her again about what I experienced but my question is has anyone else experienced anything like this? And is there any idea as to why I experienced this? Any help would be greatly appreciated.
I bought the Nutribullet so I could get healthier and hopefully lower my medication so when this happened I was a bit disappointed. Thanks.